# SDR CALA2014062791349

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 75,974 hours, 27,902 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO FRAME UPPER SFC AT BS 1580 JUST ABOVE STRINGER 26L.  REMOVED DAMAGE.  HFEC.  FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-00-07 REPAIR 5.
